# SDR HNAA2011022000032

- Difficulty date: February 10, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 48,444 hours, 53,510 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 85520026103
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON T/E OF LT ELEVATOR BETWEEN AREA YH0, YH6.00 AND XH 28.200, XH33.950, INBD OF CAP.  R & R INBD RIB ON OTBD CAP END OF LT ELEVATOR ASSY IAW DWG 85520002.
